MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK II OTW CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK II OTW CORONARY DILATATION CATHETER
Model Number 1012403-06A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during preparation, the 2.00x6mm mini trek ii over the wire (otw) balloon dilatation catheter (bdc) was found with a hole in the balloon wall.There was no noted damage to the outer packaging.The device was not used in the patient.There was no patient involvement and no clinically significant delay in the procedure.Another 2.00x6mm mini trek ii bdc was used for the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not retuned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.However, possible factors that could contribute to a hole in the balloon include, but are not limited to, balloon damage during processing of the balloon material, inflation technique and insufficient preparation.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.

Brand Name
MINI TREK II OTW CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16677611
Report Number2024168-2023-03469
Device Sequence Number5378301
Product Code LOX
UDI-Device Identifier08717648180859
UDI-Public08717648180859
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number1012403-06A
Device Catalogue Number1012403-06A
Device Lot Number20120G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown